# SDR AALA202204198153

- Difficulty date: April 6, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A300*
- Aircraft serial: 7079
- Aircraft time: 16,669 hours, 6,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUT OUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
